Research ArticleOpen accessIn the keywordsq-Deformation of Transonic Gas EquationSami H. AltoumJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 25 Apr 2018 · 7,272 accessesView PDFCite
142 results for “q-Derivative”
Set a search alertResearch ArticleOpen accessIn the keywordsRouting Based Data Security in Mobile Ad Hoc Network Using Group Key ManagementE. Mohanraj, K. DuraiswamyJournal of Computer Science, Vol. 8, Issue 10 · 29 Aug 2012 · 6,697 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFractional Quantum Field Theory on Multifractals SetsEl-Nabulsi Ahmad RamiAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 15 Mar 2011 · 7,343 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDetermination of Ibuprofen and Paracetamol in Binary Mixture Using Chemometric-Assisted Spectrophotometric MethodsWafaa S. HassanAmerican Journal of Applied Sciences, Vol. 5, Issue 8 · 31 Aug 2008 · 8,199 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDetermination of Metoprolol and Felodipine in Binary Mixture Using Chemometric-Assisted Spectrophotometric and High-Performance Liquid Chromatographic-UV MethodsHesham Salem, Ola M. AbdallahAmerican Journal of Applied Sciences, Vol. 4, Issue 9 · 30 Sep 2007 · 8,025 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNature of Price Adjustment and Market Integration among Stages in Cassava Value Addition Chain in Southern NigeriaSunday B. Akpan, Glory E. Emmanuel, Inimfon V. PatrickJournal of Social Sciences, Vol. 12, Issue 1 · 14 Oct 2015 · 7,721 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNonlinear Growth Models for Modeling Oil Palm Yield GrowthAzme Khamis, Zuhaimy Ismail, khalid Haron, Ahmad Tarmizi MohammedJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 15,101 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
Research ArticleOpen accessIn the keywordsExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCoupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsSaïd Abbas, Mouffak Benchohra, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,490 accessesView PDFCite